Full Text: PDF
Volume 3, Issue 2, 31 August 2021, Pages 215-220
Abstract. In this paper, a new method for solving variational inequalities for which the underline cost function is strongly-pseudomonotone and Lipschitz continuous is proposed and linear convergence is obtained in real Hilbert spaces under some mild assumptions.
How to Cite this Article:
R. N. Nwokoye, C.C. Okeke, Y. Shehu, A new linear convergence method for a Lipschitz pseudomonotone variational inequality, Appl. Set-Valued Anal. Optim. 3 (2021), 215-220.